# SDR SWAA013297

- Difficulty date: December 10, 2001
- Submitted: December 12, 2001
- Operation: Air carrier
- Aircraft: N394SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27380
- Aircraft time: 25,073 hours, 22,166 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: BR2013
- Condition: Exposed
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEPLS IS LOOSE AND WIRES EXPOSED AT ROW 15.  SECURED EEPLS PER MM.
